# SDR HEEA955197

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Inop
- Location: Step
- Component: SYLC502281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR INOPERATIVE.  INSPECTED BY ACCESSORY SHOP AND FOUND MOTOR ARMATURE HAS A DEAD SPOT AND INTERMITTENT OPERATION.
